Women's Health Community
How long should I wait for sympotoms of a yeast affection to disappear ...
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How long should I wait for sympotoms of a yeast affection to disappear ?

For  about a year i've had on and off again  occasional discomfort in the vaginal region but i just figured it was normal . sometimes my discharge would be white with no order nd look like wet tissue.  Not until recently HAVE  i had discomfort and itching to the extnt where i realized it was a problem. ASSUMING IT WAS A YEAST INFECTION  i took a diflucan  It didnt work. i went to the doctor and she said i did the right thing ebecause "it looks like theres some yeast in there". I took 3 more diflucan pills !!!!! then i took monistat 3 ovule!!!!!! and right now im suffering with swelling in the vulva. Not all day but for hours of the day at a time there is discomfort. the last day of treatment was 3 days ago. is it possible that i just need to take another monsitat 3 or do i wait for the affects to kick in ?
4 Comments Post a Comment
Blank
370181_tn?1408130715
If you've been "fighting" this for almost a year, you have swelling which is not a normal part of a yeast infection and nothing has helped, it's past time for further testing. Bloodwork and a culture would be good places to start. I think throwing more Monistat in there isn't going to help much.
I wish you the best
Greenlydia
Blank
563773_tn?1374250139
Hello,
This swelling can be due to chafing. Chafing occurs when the skin becomes irritated by the friction caused by rubbing – either against other skin or against a foreign material. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a gynecologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing

Blank
Avatar_f_tn
Honestly I could cry ! It's not a yeast infection . My discharge is super healthy and I have no itchiness or burning . But the swelling of the labia minora is so unbearable and impossible to ignore . I can't sit or walk properly. I just feel this thing !!! In between my legs . Idk what to do
Blank
Avatar_m_tn
Is there a huge bump? It could be a boil, and they hurt so bad when they are in that area. apply a warm cloth if it is. and see a doc for antibiotics wouldnt want to get a flesh eating disease. Best of luck to you
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
arlandonbloom
CO
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
LaChaparrita89